# SDR SCNA20230315104

- Difficulty date: February 24, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00074:  AFT CARGO ZEE CHANNEL FROM STA 727D TO STA 807 LBL 25WL 160 HAS COORROSION.   RESOLUTION: REMOVED AND REPLACED AFT CARGO ZEE CHANNEL FROM BS 727B + 11 TO BS 807 + 9.5, SPLICE LOCATIONS BS 727H TO 10 IAW B737 SRM 53-00-53-2R-5 AND BOEING DRAWING 146A7500 REV -.
